On the 5th day of taking 5mg Brintellex I had diarrhea and terrible stomach pains. I did not take it today, the 6th day and still feel so sick to my stomach. I'm beginning to wonder if I have the stomach flu. It's hard to believe this could be making me feel so badly on such a low dose. If so, there's no way I can do this. Is this common?
Yes, Bintellix can cause nausea. If it is extreme, contact your doctor right away. The following is what other women have told me; treat it like bad morning sickness. Nausea should pass after a week or two. Past that you should talk to your doctor.
Brintiellix works extremely well for me. I did have nausea for the first 10-days but went away. After more than two years it is still working. That is the longest run for any medication in the last 20 years. I hope you can stick it out and get the results that I have gotten.
Yes this is common for the first week or two then it should let up. What I would do is give the doctor a call and see if it's okay to take Imodium generic over the counter now days to help with the diarrhea until it lets up. You can't think of this medication as weak because of the mg. This is a different drug all together and this is pretty strong. it's like you can't compare an apple to a orange they are different.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can a 10mg Brintellix be split in half? I have been struggling with nausea for the first 3 doses, so
Updated 9 May 2014 • 6 answers
Updated 16 Mar 2015 • 1 answer
Updated 12 Aug 2015 • 1 answer
Updated 3 May 2016 • 2 answers
Updated 14 Oct 2017 • 1 answer